# SDR REXA2017073000840

- Difficulty date: July 30, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 19,708 hours, 19,663 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING PLASTIC ODOR FROM THE VENTS DURING FLIGHT AND REPORTED BY PREVIOUS CREW.  PERFORMED OPS CHECK OF PACKS IAW AMM 21-50-00-02.  OPS CHECKED GOOD.
